RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1990, Volume 54, Issue 1, Pages 188–200 (Mi izv1112)  

On the funktor Ext in the category of linear topological spases

V. A. Smirnov, Chan Khuen


Full text: PDF file (790 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1991, 36:1, 199–210

Bibliographic databases:

UDC: 513.83
MSC: Primary 46M15, 18G15, 46A99; Secondary 18G25, 46M10
Received: 01.02.1989

Citation: V. A. Smirnov, Chan Khuen, “On the funktor Ext in the category of linear topological spases”, Izv. Akad. Nauk SSSR Ser. Mat., 54:1 (1990), 188–200; Math. USSR-Izv., 36:1 (1991), 199–210

Citation in format AMSBIB
\Bibitem{SmiCha90}
\by V.~A.~Smirnov, Chan Khuen
\paper On the funktor Ext in the category of linear topological spases
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1990
\vol 54
\issue 1
\pages 188--200
\mathnet{http://mi.mathnet.ru/izv1112}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1044055}
\zmath{https://zbmath.org/?q=an:0715.46041|0703.46048}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1991IzMat..36..199S}
\transl
\jour Math. USSR-Izv.
\yr 1991
\vol 36
\issue 1
\pages 199--210
\crossref{https://doi.org/10.1070/IM1991v036n01ABEH001972}


Linking options:
  • http://mi.mathnet.ru/eng/izv1112
  • http://mi.mathnet.ru/eng/izv/v54/i1/p188

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:247
    Full text:57
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019